MathSciNet Relay Station
MathSciNet bibliographic data
MR2031456 37F10 (11S99 37F50)
Bézivin, Jean-Paul Sur la compacité des ensembles de Julia des polynômes $p$-adiques. (French) [Compactness of the Julia sets of $p$-adic polynomials] Math. Z. 246 (2004), no. 1-2, 273–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement